# SDR MALA010116

- Difficulty date: December 29, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, DENT ON LT FWD FUSELAGE BETWEEN STA 207.75 AND 200.50 AT SL 1532.  REFER TO CELSIUS W/O 19193, TASK 2524 AND SAAB STATEMENT 340SDS000714.  MAINTENANCE CHECKED LIMITS, FOUND DENT OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10 DENTS TYPE 1.  NDTPERFFVNDT004 MECHANICAL IMPEDANCE NO DISBONDS, INSTALLED REPAIR DOUBLER REF SAAB EO 340SDS000714.  SEE IPM 12 FORM FOR REPAIR DETAIL.
